# SDR FDEA202111102810

- Difficulty date: November 10, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT SURFACE INSPECTION FOUND CRACK INDICATION   APPROXIMATELY 0.2" IN LENGTH AT LEFT HAND WING CORNER NUMBER 5 SLAT ACTUATOR    ACCESS DOOR AT FORWARD INBOARD CORNER AT STATION XOS 490.85. LEFT HAND WING CORNER NUMBER 5 SLAT ACTUATOR ACCESS DOOR AT FORWARD INBOARD   CORNER AT STATION XOS 490.85 REPAIR CARRIED OUT AS PER EA # 1-5710-132361 A PART 2   TITLE : WINGS - LH WING LEADING EDGE - EXISTING SKIN REPAIRS. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
